# SDR USAA2011113000012

- Difficulty date: August 5, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 69,395 hours, 30,985 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: D5211030320000
- Condition: Broken
- Location: Girt Bar Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FORWARD FLOOR MOUNT GIRT BAR LATCH ASSEMBLY HAS BROKEN SPRING.  REPLACED SPRING ON LATCH ASSEMBLY.
